Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 60, February, 2007

  • Lorenzo Traldi, "A conjecture about sums of disjoint products", pp. 3-6
  • Y. Edel, L. Storme and P. Sziklai, "New upper bounds on the sizes of caps in PG(N,5) and PG(N,7)", pp. 7-32
  • Chih-Hung Yen and Hung-Lin Fu, "Linear 3-arboricity of the Balanced Complete Multipartite Graphs", pp. 33-46
  • Lucas van der Merwe and Marc Loizeaux, "On Algorithms for Searching a Consistent Set of Shares in a Threshold Scheme and the Related Covering Problem by Raylin Tso, Ying Miao and Eiji Okamoto", pp. 65-80
  • Luis B. Morales, Rodolfo San Agustin and Carlos Velarde, "Enumeration of all (2k+1,k,k-1)-NRBIBDs for 3 ≤ k ≤ 13", pp. 81-95
  • Ken Gray and Anne Penfold Street, "On defining sets of full designs and of designs related to them", pp. 97-104
  • Ralucca Gera and Ping Zhang, "Stratified Domination in Oriented Graphs", pp. 105-125
  • Peter J. Larcombe, "On the Summation of a New Class of Infinite Series", pp. 127-137
  • Wenchang Chu, "Partial-Fraction Decompositions and Harmonic Number Identities", pp. 139-153
  • Kimberly Jordan Burch, "Matching Equivalencies of Bipartite Graphs", pp. 155-167
  • Debra L. Boutin, "Structure And Properties Of Locally Outerplanar Graphs", pp. 169-180
  • Michael Kubesa, "Factorizations Of Complete Graphs Into [R,S,T,2]-Caterpillars Of Diameter 5", pp. 181-201
  • M. El Haddad, P. Fragopoulou, Y. Manoussakis and R. Saad, "The Forwarding Index of Antisymmetric Routings", pp. 203-222

Back to the JCMCC page.